MathSciNet Relay Station
MathSciNet bibliographic data
MR928064 20D08
Wilson, Robert A. On the $3$-local subgroups of Conway's group ${\rm Co}\sb 1$. J. Algebra 113 (1988), no. 1, 261–262.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement